American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49K15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] P. Cannarsa, H. Frankowska and E. M. Marchini. Existence and Lipschitz regularity of solutions to Bolza problems in optimal control. Trans. Amer. Math. Soc. 361 (2009) 4491-4517. MR 2506416.
Abstract, references, and article information
View Article: PDF

[2] David Groisser. Certain optimal correspondences between plane curves, I: Manifolds of shapes and bimorphisms. Trans. Amer. Math. Soc. 361 (2009) 2959-3000. MR 2485414.
Abstract, references, and article information
View Article: PDF

[3] David Groisser. Certain optimal correspondences between plane curves, II: Existence, local uniqueness, regularity, and other properties. Trans. Amer. Math. Soc. 361 (2009) 3001-3030. MR 2485415.
Abstract, references, and article information
View Article: PDF

[4] Alexander Ioffe. Euler-Lagrange and Hamiltonian formalisms in dynamic optimization. Trans. Amer. Math. Soc. 349 (1997) 2871-2900. MR 1389779.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] N. Caroff and H. Frankowska. Conjugate points and shocks in nonlinear optimal control. Trans. Amer. Math. Soc. 348 (1996) 3133-3153. MR 1344204.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Philip D. Loewen and Harry H. Zheng. Epi-derivatives of integral functionals with applications . Trans. Amer. Math. Soc. 347 (1995) 443-459. MR 1282892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Zsolt Páles and Vera Zeidan. First- and second-order necessary conditions for control problems with constraints . Trans. Amer. Math. Soc. 346 (1994) 421-453. MR 1270667.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Peter R. Wolenski. The semigroup property of value functions in Lagrange problems . Trans. Amer. Math. Soc. 335 (1993) 131-154. MR 1156301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Sumner Byron Myers. Sufficient conditions in the problem of the calculus of variations in $n$-space in parametric form and under general end conditions . Trans. Amer. Math. Soc. 35 (1933) 746-760. MR 1501715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Lawrence M. Graves. A transformation of the problem of Lagrange in the calculus of variations . Trans. Amer. Math. Soc. 35 (1933) 675-682. MR 1501709.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1